Please use this identifier to cite or link to this item:
Title: A general solution for plane problem of anisotropic media containing elliptic inhomogeneity with polynomial eigenstrains
Authors: Huang, ZQ
Chan, CK 
Nie, GH
Keywords: Anisotropic
Complex function method
Conformal mapping
Elliptic inhomogeneity
Polynomial eigenstrains
Issue Date: 2015
Publisher: Pergamon Press
Source: International journal of mechanical sciences, 2015, v. 94-95, p. 156-167 How to cite?
Journal: International journal of mechanical sciences 
Abstract: A general complex function method is proposed to solve the plane problem for a single anisotropic elliptic inhomogeneity embedded in an infinite anisotropic medium. The system is subjected to polynomial eigenstrains as well as far-field stresses. A general procedure based on Laurent series is presented using continuous conditions at the interface. Numerical examples are given and distribution of stresses and displacements at the interface e are analyzed for prescribed polynomial eigenstrains of degrees 0, 1 and 2. Effect of inclined angle of principal axes for anisotropic material on translation and rotation of the inhomogeneity is also illustrated. For a circular inhomogeneity, its anisotropy may cause asymmetrical deformation under uniform eigenstrains.
ISSN: 0020-7403
EISSN: 1879-2162
DOI: 10.1016/j.ijmecsci.2015.02.019
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Mar 11, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.